advertisement
Question
Posted by: sunflowers | 2005/01/05

RE: pregnant and spotting

I got hold of a doctor this morning, and found that i was pregnant two months, two week, but the heart had stopped.. the doc advised tablets to terminate the pregnancy. I have to wait for the blood type results for the correct medication. Otherwise a scrape which i cannot afford (as i'm not on Medical Aid)..
My husband is a very distraught, but i feel ok, as it's one of those thing that happen, as baby did not have enough of something to grow further. I found out about the pregnancy on Monday 5/1/2005!

He said to insert 4 up my vagina, and one (another tablet) under my tonuge hourly... after the blood results.. how safe is this?? he says its' safe.. and what chances be to fall pregnant within a year or so.. he says within 2-3 months. I am just concerned that maybe some things will stay in me after the tablets have worked the pregnancy down.. I have an appointment to see him in 4 weeks again.
Should i worry so much? and are the tablets safe?
What could complications/side effects from this be?
he explained about cramps and pain, etc.. but i would like to hear from other women their experiences..

Thanks
sunflower
Rishka

PS. This would have been my first baby...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say what the tablets are. I presume that they are Misoprostol or Cytotec. You would also need to know the dose. The usual dose would be 600mg into the vagina and then 200mg every 4 hours orally. Four weeks is too long to wait before seeing your doctor again. You should see him when the pain/bleeding start to that he can check that everything is completely removed. This is very important.
It is often best to wait at least 3 months after a miscarriage before trying for a pregnancy again, to ensure a better outcome.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Tilli | 2005/01/06

Hi Sunflowers,
So sorry to hear the outcome - hang in there and see that you and your hubby are there for each other for this - especially if you are dealing with it in your own ways.
Thinking of you.
Tilli

Reply to Tilli
Posted by: Nix | 2005/01/05

I am so sorry ot hear of your very sad news.

Thinking of you
Nix

Reply to Nix
Posted by: Jessica | 2005/01/05

Hi

I am really sorry to hear about your loss. I too had a miscarraige in November 2004 was 8 weeks pregnant, I had a D&C done, I can't give you any advise to the meds but am sure they are fine, i suppose it will be the same you take if you have an abortion done, and you will be able to conceive again quickly

Jessica

Reply to Jessica

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement